# SDR HNAA2019090900256

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 35,336 hours, 30,969 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

PDIS  906     05-50  1898563  09SEP19  RDU  ASSGN IN CRUISE FLIGHT BURNING SMELL NOTED IN FLT DECK AND CABIN W/ NOTED VISIBLE SMOKE IN CABIN (REPORTED BY F/A) SMELL AND SMOKE DISSIPATED UPON DESCENDING WITH PACK 2 OVHT EICAS MSG PRESENT AFTER LANDING. AIRCRAFT IS CURRENTLY IN WORK PER MOCC.
